# SDR DL72S971208

- Difficulty date: June 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8891Z
- Make and model: Boeing 727225
- Aircraft serial: 21860
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 525374
- Condition: Failed
- Location: Cooling Door
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RT A/C PACK TRIPPED PRIOR TO T/O, WHICH CAUSED CABIN TO FILL WITH SMOKE.  FOUND RT GRD COOLING FAN INLET DOOR STICKING IN CLOSED POSITION.  REPLACED RT GRD COOLING DOOR ACTUATOR, OPS CKS OK.
